# SDR DXTA200702265

- Difficulty date: June 14, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 750
- Aircraft serial: 7500110
- Aircraft time: 6,947 hours, 4,265 cycles
- Engine: Allsn AE3007C
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Warning Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PRIOR TO 80KTS (PRI STAB TRIM FAIL) AMBER CAS, CAUSED TO ABORT TAKEOFF.  [07-09-07]  PERFORMED OPS CHECK OF THE STAB TRIM SYTEM NO DEFECTS FOUND I/A/W CE750 M.M. CH 27-40.
